# SDR CALA2017100603529

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 56,758 hours, 21,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT THE R2 DOOR DOES NOT ILLUMINATE.  R & R THE POWER SUPPLY BATTERY PACK, OPS CHECKED GOOD IAW AMM 33-51-06-960-805.
